# SDR USAA2014062300032

- Difficulty date: June 14, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 43,823 hours, 24,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D538004800004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK LEVEL 2 EXFOLIATION CORROSION ON CTR SHAPE SILL FITTING BETWEEN FRAME 66 TO 68 & Y1732.  REPLACED CTR SHAPE SILL FITTING BETWEEN FRAME 66 TO 68 & Y1732 IAW SRM 53-41-14, FIG 101 & 51-42-11.
